Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

nbird47 posted:
I have had fibro for over 20 years and have been on every medication that is available. I normally don't have side efects - they just don't help.

I started Cymbalta at 30mg 5 days ago and have been so sick to my stomach and have felt like I have the flu ever since.

What are others experience with this drug?
1wareaglefan responded:
Hello, Nbird.....I couldn't take cymbalta, either. I tried it actually for about a week, but it made me too jittery/nervous. Then later I even gave it another try but had the same effects.

I've found I can't take any of the other SNRI's.....savella or effexor. It's awful dealing with all the side effects, isn't it? I didn't want to try lyrica because of the weight gain. Right now I seem to be doing ok by taking prozac and lots of vitamins/minerals. I take darvocet, which is pretty mild, for pain.

I hope you find something that works for've had it a long time.

Take care.....Elizabeth
amgolfer responded:
Hi nbird,

I have been on Lyrica for about 10 mos and haven't had the weight gain, but do have the fog that comes with it. But the pain has been more manageable. I was recently prescribed Cymbalta about two months ago, and have had no real side effects, but again, a little more fog and stupid comes with it. So aside from the mental issues, which are frustrating, I have been able to tolerate them. Biggest problem is that neither do more than make the pain manageable, I still have flares and still have all the rest of the issues we deal with. I have started trying to take MiMi's advice and have been investigating the vitamins and minerals that seem to halp with FM.

I also deal with back pain and arthritis from Degenerative disc disease. I take Oxycodone for pain as well and a muscle relaxer at night to help with sleep and restless leg syndrome that either comes from FM or Lyrica.

I take 100mg of Lyrica 3X day, 60 mg of Cymbalta.

Jim in Madison
Live each day for the blessing that it is....Knowing that God never gives you more than you can handle, because through HIS Grace, all things are possible
fibroinsd responded:
I took cymbalta for about two years...and it was wonderful. At 30 mgs I didn't feel anything...but 60mg helped me. If you are sick from the your doc...sounds like it isn't for you..

Or maybe you have the flu????

Let's put the fun back in dysfunctional !- Mary Englebright
newgrandma1953 responded:
I was diagnosed in December of '09. I had been and continue to be on Cymbalta 90mgm/day. I have not experienced any side effects. I know there are always the possibilities of side effects, however I would suggest contacting your MD and discussing this with him.
I wish you well, God bless,
jennston replied to fibroinsd's response:
I am currently taking 60 mg of cymbalta and no side effects but I have heard of it making some people sick...... I know the stomach flu is going around not sure about anyone elses area but bf and I had it bad.

Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
395 of 422 found this helpful